# SDR AALA20141207014

- Difficulty date: December 7, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 46,253 hours, 21,895 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 1 IS CORRODED BETWEEN FUSELAGE STATIONS 1174 & 1309.  R & R SEAT TRACK IAW SRM 53-05-00-001 & AMM 53-40-01.
